# SDR ASAA2017081021601

- Difficulty date: August 10, 2017
- Submitted: August 14, 2017
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 39,041 hours, 11,755 cycles
- System (JASC): 3150 · Central Warning
- Part: Fault Code
- Condition: Activated
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FOUND NR 1 ENGINE MESSAGE 73-31371, UPPER EGT SECTORS READING HIGH. ECONOMIC RECENT FAULT.  ACFT GROUNDED.
